MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Segura Hemisphere; Dislodger, Stone, Basket, Ureteral, Metal

BOSTON SCIENTIFIC CORPORATION Segura Hemisphere; Dislodger, Stone, Basket, Ureteral, Metal
Model Number 380-107
Medical Device Problem Codes Nonstandard Device (1420); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a segura hemi basket was used during ureteric stone removal.During procedure, it was observed that a portion of the outer coating/sheath detached from the device and remained within the patient.The coating was retrieved successfully from the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of material split cut or torn.

Brand Name
Segura Hemisphere
Common Device Name
Dislodger, Stone, Basket, Ureteral, Metal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50196996
Report Number2124215-2026-42682
Device Sequence Number21401314
Product Code FFL
UDI-Device Identifier08714729341918
UDI-Public(01)08714729341918(17)281027(10)37813400
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380-107
Device Catalogue Number380-107
Device Lot Number0037813400
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown